# SDR USAA2010101592305

- Difficulty date: September 29, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 77
- Aircraft time: 67,065 hours, 29,941 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1749
- Condition: Low Pressure
- Location: L1 Door
- Part time: 39,326 hours, 15,623 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - EES - LOW PRESSURE IN DOOR DAMPER AT L-1 DOOR.  PERFORMED CHARGING IN DOOR DAMPER AT L-1 DOOR IAW A320 AMM 52-10-00-614-001.
